# SDR SWAA2024080914153

- Difficulty date: July 18, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SKIN ACCESS PANEL 341B RIB LOCATED LE STA 281.91 AT RT HORIZONTAL STABILIZER 2024-415088<[01] REPLACED RIB LOCATED ON LEADING EDGE ACCESS PANELS 341B LE STA 281.91 AT HORIZONTAL STABILIZER RH IN ACCORDANCE WITH B737-800 SRM 51-10-02-0G-0 STEP 9; SRM 51-40-02-0G-0 STEP 4 AND DWG 186A1001; SHEET 20 AND REV-. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CERTIFIED CORRECTIVE ACTION 1
